Menu
Your Cart

Beechams Powders Aspirin & Caffeine Sachets (20 Pack)

Beechams Powders Aspirin & Caffeine Sachets
Beechams Powders Aspirin & Caffeine Sachets (20 Pack)0026583
Order in the next to receive your order by when you select express delivery at checkout.
£2.92
Ex Tax: £2.43
This product has a maximum quantity of 1

Reviews

Reviews Over Beechams Powders Aspirin & Caffeine Sachets (20 Pack)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Beechams powders help to relieve common cold and flu symptoms such as headaches, feverishness, aches and pains. The powder can also offer relief from mild to moderate pain including migraines, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains. 

Beechams powder is formulated with Aspirin and Caffeine. The aspirin works to relieve pain, reduce inflammation and lower your temperature when you have a fever whilst the caffeine acts as a mild stimulant to speed the process up. 

  • Contains aspirin
  • Perfect for relieving cold and flu symptoms
  • Quickly tackles headaches and muscular pains

Active Ingredients: Each powder sachet contains Aspirin 600mg and Caffeine 50mg. Also contains: Lactose, Maize Starch, Collodial Anyhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and spice flavour.

Mix the powder with a small amount of water and stir before drinking. One powder can be taken every three to four hours as needed. Do not take more than six powders within a 24 hour period. 

  • Do not take Beechams Powders if you are allergic to aspirin, caffeine or any other ingredients included (always check the label).
  • Do not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach.
  • Do not take if you have ever had a blood clotting disorder.
  • Not suitable for children aged below 16 years.
  • Ask your doctor before you take this medicine if you are pregnant or breastfeeding.
  • Consult your doctor if you suffer from asthma, allergic disease, kidney or liver problems before taking.
  • Ask your doctor before use if you are taking any prescribed medicines; particularly methotrexate; blood-thinning drugs (anticoagulants); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout.
  • Talk to your medical professional if you have been told by your doctor you have an intolerance to some sugars.
  • If you take more than the recommended dose contact your doctor.
  • Aspirin can cause asthma attacks, tightening of the chest or other allergic reactions.
  • If you do get any side effects, even those not mentioned, tell your doctor or pharmacist.
  • Always keep out of sight and reach of children.

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback